# SDR QXEA0002875

- Difficulty date: October 13, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 35,323 hours, 48,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- UNABLE TO OPEN THE MAIN CABIN DOOR FROM INSIDE OR OUTSIDE.  REPLACED LOOSE HARDWARE ON MAIN CABIN DOOR HANDRAIL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
